Items where Subject is "26-xx Real functions > 26Bxx Functions of several variables"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: Article | Preprint | Thesis
Number of items at this level: 13.


Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Borwein, David and Borwein, Jonathan M. and Fee, Greg and Girgensohn, Roland (2001) Refined Convexity and Special Cases of the Blaschke-Santalo Inequality. Mathematical Inequalities and Applications, 4 . pp. 631-638.

Borwein, David and Borwein, Jonathan M. and Wang, Shawn Xianfu (1996) Approximate Subgradients and Coderivatives in $R^n$. Set-Valued Analysis, 4 (4). pp. 375-398. ISSN 0927-6947

Borwein, Jonathan M. and Bailey, David H. and Crandall, Richard E. (2007) Box Integrals. Journal of Computational and Applied Mathematics, 206 .

Borwein, Jonathan M. and Benoist, Joel and Popovici, Nicolae (2002) A Characterization of Quasiconvex Vector-Valued Functions. Proceedings of the American Mathematical Society, 131 . pp. 1109-1113. ISSN 0002-9939

Borwein, Jonathan M. and Fitzpatrick, Simon (2001) Duality Inequalities and Sandwiched Functions. Nonlinear Analysis: Theory, Methods & Applications, 46 (3). pp. 365-380. ISSN 0362546X

Borwein, Jonathan M. and Wang, Shawn Xianfu (2005) Cone monotone functions: differentiability and continuity. Canadian J. Math, 57 . pp. 961-982.

Borwein, Jonathan M. and Zhu, Qiji J. (1998) Limiting convex examples for nonconvex subdifferential calculus. Journal of Convex Analysis, 5 (2). pp. 221-235. ISSN 0944-6532


Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Ledyaev, Yuri S. and Zhu, Qiji J. (1998) Implicit Multifunction Theorems. [Preprint]

Zhu, Qiji J. (1996) Clarke-Ledyaev Mean Value Inequality in Smooth Banach Spaces. [Preprint]

Zhu, Qiji J. (1997) The equivalence of several basic theorems for subdifferentials. [Preprint]


Hamilton, Chris H. (2005) Symbolic Convex Analysis. Masters thesis, Simon Fraser University.

This list was generated on Sat May 25 06:58:31 2019 AEST.